# SDR ASAA2014052807969

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 6,187 hours, 2,000 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FMC INOPERATIVE.  ACFT GROUNDED.  RESET LT FMC CIRCUIT BREAKER, OPS NORMAL, REF FIM 34-61, TASK 837.  NO HISTORY 30 DAYS.
